Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i4-5.50
pages 42-50

Optimal Control Using Nonlinear Probabilistic Tests

Sergey V. Sokolov
Rostov State University of Railway Transport (Russia)

ABSTRACT

A method is proposed that allows one to carry out an exact a posteriori synthesis of control laws of nonlinear stochastic objects which are optimal in the sense of probabilistic tests of the general form. The advantages of the method proposed as compared with traditional one are shown, and an example of its practical use is considered.

REFERENCES

  1. Afanas'ev, V. N., Kolmanovskii, V. B., and Nosov, V. R., Matematicheskaya teoriya konstruirovaniya sistem upravleniya (Mathematical Theory of Control System Design).

  2. Kazakov, I. E., Statisticheskaya teoriya sistem upravleniya v prostranstve sostoyanii (Statictical Control System Theory in the State Space).

  3. Sirazetdinov, T. K., Optimizatsiya sistem s raspredelennymi parametrami (Optimization of Distributed Parameter Systems).

  4. Pervachev, S. V. and Perov, A. I., Adaptivnaya filtratsiya sobshchenii (Adaptive Filtration of Communications).


Articles with similar content:

Optimal Control of a Conditionally Correct System Described by the 4-th Order Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.37, 2005, issue 3
Ivan V. Sergienko, Vasiliy S. Deineka
Synthesis of the Optimal Control for Linear Stochastic Dynamical Systems with Finite Aftereffect and Poisson Disturbances
Journal of Automation and Information Sciences, Vol.40, 2008, issue 10
Vladimir K. Yasinskiy, Taras O. Lukashiv, Lyubov I. Yasinskaya
Solution of Optimization Control Problem under Uncertainty Conditions
Journal of Automation and Information Sciences, Vol.34, 2002, issue 6
Vsevolod M. Kuntsevich
Sufficient Optimality Conditions for Control Problem of Random Structure Systems with Infinite Aftereffect under the Presence of Markovian Parameters
Journal of Automation and Information Sciences, Vol.41, 2009, issue 4
Victor I. Musurivskiy
On the Problem of Probability Evaluation for Dangerous Air Miss of Aircrafts: Conditions of Application and Reduction of Dimension of the Generalized Method
Journal of Automation and Information Sciences, Vol.39, 2007, issue 6
Alexander G. Kukush, Vladimir P. Kharchenko, Vladimir N. Vasilyev